MAUDE Adverse Event Report: LUMENIS LTD Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Pulse; Powered Laser Surgical Instrument
Model Number GA-2003322
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation post-sedation, the console displayed error codes 49 pyro main not equal to pyro safe and error code 54 sw autocal fault: n=1 / not done: n=2.The procedure was discontinued due to device defect.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, it was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that there was a failure of cpu board.Therefore, the reported event was confirmed; the board was damaged, and it was replaced.It is likely this malfunction could have affected the device performance leading to the event experienced by the customer.No further issues were identified during service, and the console was confirmed to be fully functional after repairs.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.

Brand Name
Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Boston Scientific Corporation
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23880421
Report Number2124215-2025-92725
Device Sequence Number14620543
Product Code GEX
UDI-Device Identifier07290109145983
UDI-Public(01)07290109145983(11)241125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003322
Device Catalogue NumberGA-2003322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/15/2026
08/21/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/09/2026
09/14/2026
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown